On compact spaces which are locally Cantor bundles
Fundamenta Mathematicae, Tome 108 (1980) no. 1, pp. 27-31
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_108_1_27_31,
author = {Andrzej Gutek},
title = {On compact spaces which are locally {Cantor} bundles},
journal = {Fundamenta Mathematicae},
pages = {27--31},
year = {1980},
volume = {108},
number = {1},
doi = {10.4064/fm-108-1-27-31},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-108-1-27-31/}
}
Andrzej Gutek. On compact spaces which are locally Cantor bundles. Fundamenta Mathematicae, Tome 108 (1980) no. 1, pp. 27-31. doi: 10.4064/fm-108-1-27-31
Cité par Sources :